# SDR UPS99830091

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 580-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOOR BOARD F88 TO F90 HAS LARGE DOUBLER BULBED BY CORROSION AND EX FOLIATION SHOWING ON UNDERSIDE OF PLANK     FABBED AND INSTALLED NEW SECTION AND SPLICES IAW DC8 SRM 53-2-3 FIG 9 AND 51-3-0.
